MathSciNet Relay Station
MathSciNet bibliographic data
MR580997 (81i:42010) 42A28
Garrett, J. W.; Rees, C. S.; Stanojević, Č. V. $L\sp{1}$-convergence of Fourier series with coefficients of bounded variation. Proc. Amer. Math. Soc. 80 (1980), no. 3, 423–430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement